Title: Symbolic integration of a product of two spherical Bessel functions with an additional exponential and polynomial factor
Authors: Gebremariam, B ×
Duguet, Thomas
Bogner, S. K #
Issue Date: 2010
Publisher: North-Holland Pub. Co.
Series Title: Computer Physics Communications vol:181 issue:6 pages:1136-1143
ISSN: 0010-4655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Nuclear and Radiation Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science